# SDR 3EJA2025081210001

- Difficulty date: July 10, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N842JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605200
- Aircraft time: 12,388 hours, 8,794 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Making Metal
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT ABOUT 40 KIAS, THE MASTER CAUTION ILLUMINATED ALONG WITH THE FUELFLTR BP LIGHT. RECEIVED FUEL SAMPLE 07/30/2025. SHOWED ALUMINUM FLAKES. TANKS EMPTIED AND CLEAN. REPLACING EJECTOR PUMP RH. THE FUEL CREW HAS FOUND ALL THE METAL SHAVINGS TO BE IN THE RIGHT TANK ONLY. THEY HAVE INFORMED US THAT IT APPEARS TO BE SWARF FROM DRILLING..BOTH TANKS INSPECTED AND CLEANED.
